# SDR A6WA201543279

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL, FWD CLEAT IS CORRODED IN CABIN.  REMOVED CORRODED FWD CLEAT & BRACKET.  INSTALLED REPLACEMENT FWD CLEAT & BRACKET ON PAX DOOR LOWER SILL IAW SRM 51-21-06, 53-00-00, 51-42-06, 51-42-13, 51-40-11 & 51-25-16.
